# SDR GRAA9538

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1064T
- Make and model: Doug DC-9-15
- Aircraft serial: 45778
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON 4TH OF JULY, 1995, AIRCRAFT N1064T EXPERIENCED A TAKEOFF ABORT FROM AMARILLO AIRPORT TEXAS.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  THE ABORT WAS PERFORMED DUE TO THE RIGHT ENGINE NOT BEING ABLE TO ACHIEVE FULL RATED TAKEOFF POWER.  MAINTENANCE WAS ROUTED TO THE AIRCRAFT.  LINE MAINTENANCE WAS NOT ABLE TO DISCOVER WHAT CAUSED THE MALFUNCTION.  THE AIRCRAFT WAS TEST RUN AND STILL COULD NOT ACHIEVE RATED TAKEOFF POWER AND EGT WAS HIGH.  MAINTENANCE ROUTED AN ENGINE AND MAINTENANCE PERSONNEL TO PERFORM AN ENGINE CHANGE AND ENGINE TRIM PERFORMED.  NO EFFECTS NOTED, OPERATIONAL CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
